| Model Number |
VTICM5_12.1 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1; -11.00/+1.5/118 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The surgeon reports the patient has low vaulting, refractive surprise and blurred vision.Lens remains implanted.The surgeon additionally notes the main concern is the low vaulting.Cause of the event was reported as the device.